# SDR UPS08853529

- Difficulty date: September 21, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CV EVALUATION AND DISPOSITION REPAIR EFN89419911115.  ORIGINAL N/R 480 775.  VERTICAL STABILIZER L/E LOWER SECTION NR 25 RIB CRACKED AFT LT FLANGE.  RFTS N894UP-9-20284 RIVETS INSTALLED IN FREE STANDING LEG OF REPAIR.  REMOVED RIVETS AND INSTALLED LOCK FASTENERS IAW UPS DC-8 SRM 51-1-20D.
